# SDR ASAA12511659

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 20,458 hours, 6,158 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE AND FMC P/RST LIGHT ILLUMINATED ON GROUND AT KSAN AFTER PUSHBACK.  ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.
